# SDR DALA2020101903384

- Difficulty date: October 19, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N127DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50046
- Aircraft time: 2,183 hours, 1,031 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC CK FOUND L2 DOOR EOAM PRESSURE LOW. SERVICED L2 DOOR EOAM PER A220 AMP 52-11. C/W RII VERIFIED DOOR SAFTY PIN STOWED PER A220 AMP 52-11.
